It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-02-2004, 11:13 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Nausea from Klonopin ( clonazepam)?

Does anyone else have or had nausea from Klonopin? I am on three new meds, been on all of them about 2 months now & I think it's the Klonopin that is causing the nausea. I tried cutting back to half a pill for 2 days & the nausea went away, but I got the shakes really bad due to cutting back. If anyone has or had this, how did you cope with the nausea. I would think by now it would be letting up, that's what they all say, that the side effects get less & less!! Thanks.

 
Old 03-03-2004, 02:12 AM   #2
Inactive
 
Join Date: Aug 2003
Location: memphis, TN, U.S.
Posts: 43
MaddHatter HB User
Re: Nausea from Klonopin ( clonazepam)?

Im having the same problem. I stopped taking the clonazepam. I just couldnt take the nausea anymore. But I knew people at group sessions that took like 4 pills a day and said they were fine. I can try to suggest eating a very heavy meal when you take it. Or take some medication to ease the nausea. Other than that I dunno. Just let your doctor know and see if he can give you something your system can better tolerate.

 
Sponsors Lightbulb
   
Old 03-03-2004, 07:05 AM   #3
Inactive
 
Join Date: Jul 2003
Location: U.S.A.
Posts: 300
Mission_Void HB User
Post Re: Nausea from Klonopin ( clonazepam)?

Quote:
Originally Posted by lori j
Does anyone else have or had nausea from Klonopin? I am on three new meds, been on all of them about 2 months now & I think it's the Klonopin that is causing the nausea. I tried cutting back to half a pill for 2 days & the nausea went away, but I got the shakes really bad due to cutting back. If anyone has or had this, how did you cope with the nausea. I would think by now it would be letting up, that's what they all say, that the side effects get less & less!! Thanks.
Hi lori, sorry to hear about the discomfort. Luckily for me I can't relate, but am a little surprised. I knew of someone that was taking 14mgs a day. Yes, he was addicted, but later voluntarily admitted himself to the hospital. Even his doctor kept giving him scripts for it. Doctors license should have been revoked. Ok so much for that.

If that's the case (which you make it sound 100% it is ) perhaps you can try one of the other benzos. I can only suggest that. Not much help, sorry.

By the way, remember that thread I started a while back," Number one enemy...fear!?" You talked about a friend of yours taking Reboxetine (correct spelling), I looked it up on the web and it's a fairly new drug. You're right that one can't get it here. I don't know why. I had left you a few questions on that thread about that, but you didn't go back and read it I guess. I forgot what all I asked, but mainly if she is still doing well on the drug? How long did it take for it to kick in? And others, but forgot! I would consider trying it if my clinic could get it, but most surely not from what I know now. I wish they could get it. I will at least mention it to them next appt.

Thanks lori and hope you can find the answer to your nausea. MV

Last edited by Mission_Void; 03-03-2004 at 07:18 AM.

 
Old 03-03-2004, 10:49 PM   #4
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Nausea from Klonopin ( clonazepam)?

MV, sorry I didn't get back to that thread & see your questions. My friend was labled "treatment resistant" believe me she was on every med there is at one time & also her pdoc was always waiting for the next one to come out for her. She attempted suicide many times also.
This med roboxotine, has been a life saver for her. It has not yet been approved by our government for the U.S. but it can be gotten overseas. I can ask her if you want, how she gets it.
I think her doctor actually made the arrangements for her to get it. Yes, she is still doing great on it. There was a whole group of us who had a private depression board & out of all of us, she was in the worst way, and now she says she's like 90% depression free. She has been on it about 2 years now & I'm not sure how long it took to kick in, I will ask her that too.

 
Old 03-05-2004, 12:56 AM   #5
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Nausea from Klonopin ( clonazepam)?

Quote:
Originally Posted by Mission_Void
Hi lori, sorry to hear about the discomfort. Luckily for me I can't relate, but am a little surprised. I knew of someone that was taking 14mgs a day. Yes, he was addicted, but later voluntarily admitted himself to the hospital. Even his doctor kept giving him scripts for it. Doctors license should have been revoked. Ok so much for that.

If that's the case (which you make it sound 100% it is ) perhaps you can try one of the other benzos. I can only suggest that. Not much help, sorry.

By the way, remember that thread I started a while back," Number one enemy...fear!?" You talked about a friend of yours taking Reboxetine (correct spelling), I looked it up on the web and it's a fairly new drug. You're right that one can't get it here. I don't know why. I had left you a few questions on that thread about that, but you didn't go back and read it I guess. I forgot what all I asked, but mainly if she is still doing well on the drug? How long did it take for it to kick in? And others, but forgot! I would consider trying it if my clinic could get it, but most surely not from what I know now. I wish they could get it. I will at least mention it to them next appt.

Thanks lori and hope you can find the answer to your nausea. MV
Got an email back from my friend, she offered to talk to you privately about it, but i had to explain about how this board works, so I asked her to check out this thread & post to you if she has time.
Here is the info she gave me. She said the roboxitine as she remembers, worked rather fast, like within 2 weeks. She's had no side effects & gets it from a pharmacy in england, said no prescription needed, but it must be controlled by your pdoc. Hope this helps. Ask you pdoc about it.

 
Old 03-05-2004, 12:58 AM   #6
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: Nausea from Klonopin ( clonazepam)?

Ok, ALL, my pdoc called today & told me to go off the luvox. I'm rather disappointed, as it was helping me sooooo much, NO obsessing at all. He definitely said it was the Luvox, not the Klonopin that was causing the nausea. The thing is, it wasn't getting better, the nausea seemed to be getting worse, day by day. I have a new appointment to see him now, but they still coudln't get me in any sooner than 20 days! I sure hope I'm not freaking out by then!

 
Old 03-06-2004, 12:23 AM   #7
Senior Veteran
(female)
 
Join Date: Sep 2003
Location: USA
Posts: 956
GettingWellAgain HB User
Re: Nausea from Klonopin ( clonazepam)?

lori j,
Yeah, it probably was the Luvox because it is actually uncommon for Klonopin to make one nauseous. I was just wondering- do you NEED Klonopin to survive? I'm sure that you're completely aware of its addictive qualities, but I'm not sure HOW aware! I was on QUITE a bit, but I became HEAVILY addicted, even taking the appropriate dosage given to me by my psychiatrist. Withdrawal can last up to SIX WHOLE MONTHS or even a YEAR! Not EVERYONE has that severe of a problem with the withdrawal, but many do, even with a PROPER TAPERING METHOD. I really apologize for preaching, but if I can help just ONE PERSON to not go through what I went through with Klonopin, I'll be happy. I have sooooo many LONG-TERM problems caused by Klonopin, memory loss being one of them. Other people might on this board might really get mad at me for preaching, and I know everyone's experiences are different, but thousands upon thousands have been through what I went through and trust me, it's absolute hell. You said you cut back a little and got the shakes- that's NOTHING! Try having stomach spasms and muscle spasms all over your body Yuck! Good luck with whatever you do, staying on Klonopin and eventually tapering off of it someday, or getting off of it now. I hope your nausea improves! Nausea is the worst!
Sincerely,
Katalina
__________________
Vestibular problems, CFS, adrenal issues.

Last edited by Solstice1221; 03-06-2004 at 12:23 AM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!